# SDR DALA2023121110107

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 57,750 hours, 29,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 DIRTY SOCK SMELL IN CABIN. CORRECTIVE ACTION: COMPLETED AMDS 0550-2002 AND ECS CLEAN OUT. REPLACED RECIRC FILTERS PER A319 AMM 21-25. (4493422)
